# SDR RAIA0003016

- Difficulty date: March 24, 2000
- Submitted: March 27, 2000
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 10,755 hours, 9,803 cycles
- System (JASC): 2430 · DC Generating System
- Part: Power Unit
- Part number: A2105F
- Condition: Failed
- Location: E/E Bay
- Part time: 8,538 hours, 1,130 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

7290-STL-  LEFT GENERATOR FELL OFF LINE DURING TAXI.  MAINTENANCE REPLACED RIGHT POWER DISTRIBUTION UNIT (PDU).
